# SDR R61A2023110500609

- Difficulty date: October 18, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 18,157 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013632003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FWD FUSELAGE FR16 LBL 47 FOUND TO HAVE CORRODED FLOOR SUPPORT FITTING. FWD FUSELAGE FR16 LBL 47 FLOOR SUPPORT FITTING REPLACED IAW EMB 175 SRM 51-43-03.
